# SDR USAA2010021190343

- Difficulty date: February 11, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 82,757 hours, 15,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BFM - C2 - EEL - ALL LEFT & RIGHT EXTERIOR EMERGENCY EXIT LIGHTS INOP.  REPLACED EMERGENCY LIGHTS POWER SUPPLY M734, M733, M731 IAW B767 AMM 33-1-07.  ALSO REPAIRED BROKEN WIRE FOR POWER SUPPLY M1208 IAW B767 SWPM 20-10-13.
